Deep Relief Ibuprofen Gel 50G

£ 4.00
£8.00/100g

Product Description

  • A clear, non-greasy gel with a light menthol fragrance.
  • Ibuprofen & Levomenthol
  • Uses: Deep Relief Anti-inflammatory Gel is effective for the relief of back of pain, rheumatic pain, muscular aches, pains and swellings such as strains, sprains and minor sports injuries.
  • Triple Action
  • Powerful, targeted pain relief
  • Penetrating Pain Relief
  • The gel penetrates the skin to reduce inflammation of the point of pain
  • Anti-inflammatory
  • Ibuprofen reduces pain & inflammation
  • Fast Cooling
  • Levomenthol provides cooling, soothing pain relief
  • Recommended for the effective relief from back pain, rheumatic pain, muscular aches, pains and swellings such as strains, sprains and sport injuries.
  • For back, rheumatic & muscular pain
  • Pack size: 50g

Information

Ingredients

Active ArrayOfIngredient: Ibuprofen 5% w/w, Levomenthol 3% w/w, Also contains: Carbomer, Propylene Glycol, Diisopropanolamine, Ethanol, Purified Water

Storage

Store below 25ºC.

Preparation and Usage

  • Directions: For adults, the elderly and children over 12 years. Please follow the instructions on the enclosed leaflet. Use this medicine only on your skin. Apply 1-4cm of gel as a thin layer up to 3 times per day. Do not use more often than every 4 hours. If symptoms persist consult your doctor or pharmacist.

Name and address

  • Manufacturer and Marketing Authorisation Holder:
  • The Mentholatum Co. Ltd.,
  • East Kilbride,
  • G74 5PE,
  • UK.

Return to

  • The Mentholatum Co. Ltd.,
  • East Kilbride,
  • G74 5PE,
  • UK.

Lower age limit

Advisory Years : 12

Safety warning

PRECAUTIONS: Please read the enclosed leaflet carefully before use. Do not use if you are allergic to ibuprofen, menthol, any of the ingredients, aspirin or any other painkillers. Do not use if you are more than 6 months pregnant or if you are breastfeeding. Consult your doctor before use if you are taking aspirin, any painkillers or if you are pregnant. Do not use after the expiry date. Keep all medicines out of the sight and reach of children.

Net Contents

50 Grams ℮

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here